RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Spitkovsky, Ilya Matveevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:861
Abstract pages:3259
Full texts:1330
References:246
Senior Researcher
Doctor of physico-mathematical sciences
Birth date: 28.11.1953
E-mail: , ,
Keywords: Toeplitz, Wiener–Hopf operators; factorization problem.
UDC: 517.544, 517.968.23, 517.948.32, 513.88, 517.518.6, 517.968.25, 517.518.68, 517.5, 517.968
MSC: 30E25, 30G35

Subject:

Operator theory.


http://www.mathnet.ru/eng/person22615
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191035

Publications in Math-Net.Ru
2018
1. A. G. Kamalian, I. M. Spitkovsky, “On the Fredholm Property of a Class of Convolution-Type Operators”, Mat. Zametki, 104:3 (2018),  407–421  mathnet  elib; Math. Notes, 104:3 (2018), 404–416  isi  scopus
2001
2. T. Ehrhardt, I. M. Spitkovsky, “Factorization of piecewise constant matrix functions and systems of linear differential equations”, Algebra i Analiz, 13:6 (2001),  56–123  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:6 (2002), 939–991
1997
3. K. Kazarian, F. Soria, I. Spitkovsky, “The Riemann boundary value problem in spaces with a weight that admits singularities”, Dokl. Akad. Nauk, 353:6 (1997),  717–719  mathnet  mathscinet  zmath
1989
4. I. M. Spitkovsky, A. M. Tashbaev, “Factorization of piecewise constant matrix functions with $3$ points of discontinuity in the classes $L_{p,\rho}$ and some of its applications”, Dokl. Akad. Nauk SSSR, 307:2 (1989),  291–296  mathnet  mathscinet  zmath; Dokl. Math., 40:1 (1990), 80–85
5. Yu. I. Karlovich, I. M. Spitkovsky, “Factorization of almost periodic matrix-valued functions and the Noether theory for certain classes of equations of convolution type”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  276–308  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 281–316
6. I. M. Spitkovskiĭ, A. M. Tashbaev, “On the efficient factorization of matrix functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  69–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 85–93
7. I. M. Spitkovsky, “Factorization of almost-periodic matrix-valued functions”, Mat. Zametki, 45:6 (1989),  74–82  mathnet  mathscinet  zmath; Math. Notes, 45:6 (1989), 482–488  isi
1988
8. I. M. Spitkovskiĭ, “Factorization of measurable matrix-functions in classes $L_{p,\rho}$ with power weigh”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 5,  62–70  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:5 (1988), 78–88
9. I. M. Spitkovsky, “On a vectorial Riemann boundary value problem with infinite defect numbers, and related factorization of matrix-valued functions”, Mat. Sb. (N.S.), 135(177):4 (1988),  533–550  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 521–538
1986
10. Yu. I. Karlovich, I. M. Spitkovsky, “On the theory of systems of equations of convolution type with semi-almost-periodic symbols in spaces of Bessel potentials”, Dokl. Akad. Nauk SSSR, 286:4 (1986),  799–803  mathnet  mathscinet  zmath
11. I. M. Spitkovsky, “Generalized factorization of matrix-functions and the Riemann boundary value problem with infinite partial indices”, Dokl. Akad. Nauk SSSR, 286:3 (1986),  559–562  mathnet  mathscinet  zmath
12. I. M. Spitkovsky, “On asymptotics of determinants of block Toeplitz matrices in the locally sectorial case”, Zap. Nauchn. Sem. LOMI, 149 (1986),  76–92  mathnet  zmath
1985
13. I. M. Spitkovsky, “Szegő limit theorems in the case of a matrix locally sectorial symbol”, Dokl. Akad. Nauk SSSR, 284:1 (1985),  61–65  mathnet  mathscinet  zmath
14. I. M. Spitkovsky, S. I. Yatsko, “The Riemann boundary value problem whose matrix coefficient admits infinite partial indices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 6,  45–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:6 (1985), 55–65
15. A. L. Sakhnovich, I. M. Spitkovsky, “Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis”, TMF, 63:1 (1985),  154–160  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 63:1 (1985), 427–431  isi
1983
16. Yu. I. Karlovich, I. M. Spitkovsky, “On the Noetherian property of certain singular integral operators with matrix coefficients of class SAP and systems of convolution equations on a finite interval connected with them”, Dokl. Akad. Nauk SSSR, 269:3 (1983),  531–535  mathnet  mathscinet  zmath
17. I. M. Spitkovsky, “Factorization of certain classes of semi-almost-periodic matrix-functions and its applications to systems of equations of convolution type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 4,  88–94  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:4 (1983), 107–115
1982
18. I. M. Spitkovsky, “Factorization of measurable matrix-valued functions and related problems in the theory of systems of singular integral equations and the vector Riemann boundary”, Differ. Uravn., 18:3 (1982),  487–498  mathnet  mathscinet
19. I. M. Spitkovsky, “A criterion for normality of operators in Hilbert space”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 148–150  isi
20. G. S. Litvinchuk, I. M. Spitkovsky, “Sharp estimates of defect numbers of a generalized Riemann boundary value problem, factorization of hermitian matrix-valued functions and some problems of approximation by meromorphic functions”, Mat. Sb. (N.S.), 117(159):2 (1982),  196–215  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:2 (1983), 205–224
1981
21. I. M. Spitkovsky, “Factorization of measurable matrix-valued functions and related problems in the theory of systems of singular integral equations and the vector Riemann boundary”, Differ. Uravn., 17:4 (1981),  697–709  mathnet  mathscinet
1980
22. G. S. Litvinchuk, I. M. Spitkovsky, “Sharp estimates of the defect numbers of the generalized Riemann boundary value problem”, Dokl. Akad. Nauk SSSR, 255:5 (1980),  1042–1046  mathnet  mathscinet  zmath
23. I. M. Spitkovsky, “On block operators and related questions in the theory of factorization of matrix-valued functions”, Dokl. Akad. Nauk SSSR, 254:4 (1980),  816–820  mathnet  mathscinet  zmath
24. I. M. Spitkovsky, “Multipliers that do not influence factorability”, Mat. Zametki, 27:2 (1980),  291–299  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 145–149  isi
25. I. M. Spitkovsky, “Some estimates for the partial indices of measurable matrix-valued functions”, Mat. Sb. (N.S.), 111(153):2 (1980),  227–248  mathnet  mathscinet  zmath; Math. USSR-Sb., 39:2 (1981), 207–226  isi
1978
26. I. M. Spitkovsky, “On the factorability of measurable matrix-valued functions”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  541–544  mathnet  mathscinet  zmath
1977
27. M. G. Krein, I. M. Spitkovsky, “On factorization of matrix-valued functions on the unit circle”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  287–290  mathnet  mathscinet  zmath
1976
28. I. M. Spitkovsky, “On multipliers having no effect on factorizability”, Dokl. Akad. Nauk SSSR, 231:6 (1976),  1300–1303  mathnet  mathscinet  zmath
29. I. M. Spitkovsky, “On partial indices of continuous matrix-valued functions”, Dokl. Akad. Nauk SSSR, 229:5 (1976),  1059–1062  mathnet  mathscinet  zmath
30. I. M. Spitkovsky, “The problem of factoring measurable matrix-valued functions”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  576–579  mathnet  mathscinet  zmath
1975
31. A. M. Nikolaichuk, I. M. Spitkovsky, “On the Riemann boundary-value problem with Hermitian matrix”, Dokl. Akad. Nauk SSSR, 221:6 (1975),  1280–1283  mathnet  mathscinet  zmath
1974
32. I. M. Spitkovsky, “Stability of partial indices of a Riemann boundary-value problem with a strictly nonsingular matrix”, Dokl. Akad. Nauk SSSR, 218:1 (1974),  46–49  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020